Galois covers of type (p,...,p), vanishing cycles formula, and the existence of a torsor structure
Osaka Journal of Mathematics
© The Author(s).
In this article we prove a local Riemman-Hurwitz formula which compares the dimensions of the spaces of vanishing cycles in a finite Galois cover of type (p, p, · · · , p) between formal germs of p-adic curves and which generalises the formula proven in [Sa¨ıdi1] in the case of Galois covers of degree p. We also investigate the problem of the existence of a torsor structure for a finite Galois cover of type (p, p, · · · , p) between p-adic schemes.
This is the author accepted manuscript. The final version is available from Project Euclid via the URL in this record.
Vol. 55 (2), pp. 259-296.